uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Schrödinger operators and index bounds for minimal submanifolds
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
1994 (English)In: Rocky Mountain Journal of Mathematics, Vol. 24, no 3, 977-996 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1994. Vol. 24, no 3, 977-996 p.
Keyword [en]
EIGENVALUES; RN
Identifiers
URN: urn:nbn:se:uu:diva-27048OAI: oai:DiVA.org:uu-27048DiVA: diva2:54942
Note
Addresses: CHINESE UNIV HONG KONG, DEPT MATH, HONG KONG, HONG KONG. UPPSALA UNIV, DEPT MATH, S-75106 UPPSALA, SWEDEN.Available from: 2007-01-22 Created: 2007-01-22 Last updated: 2011-01-16

Open Access in DiVA

No full text

Authority records BETA

Tysk, Johan

Search in DiVA

By author/editor
Tysk, Johan
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 399 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf